# SDR DL72S990706

- Difficulty date: March 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8891Z
- Make and model: Boeing 727225A
- Aircraft serial: 21860
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7638101
- Condition: Malfunctioned
- Location: E & E Comp
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: G

## Discrepancy

ON DESCENT INTO SEA, LOST PRESSURIZATION AT ABOUT 17,000 FEET. AUTO FAIL LT ILLUMINATED, TRIED STANDBY, NO JOY.  CABIN CLIMBED, MASKS DEPLOYED.  FINALLY GOT CONTROL USING MANUAL AC/DC CONTROL.  MTC REPLACED AUTO PRESS CONTROLLER.
